Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xindel

Why is my stomach so sensitive to accutane?

Recommended Posts

first month I was on 40mg, and was nauseas after eating for 2-3 weeks then it past. 3rd month I started doing 60mg a month and I was getting heartburn, nausea and bloatings (all mild though) till like now. I would up my dose to 80mg for month 5 but I want to wait till month 6 because I'm afraid I will feel really bad. I read that 5% get gastrointestinal symptoms, so I guess it's ok. Anybody else with me?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×